# SDR AU970121

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 101800213
- Condition: Failed
- Location: Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD BRAKE ROTATING DISC BROKEN - ONE SEGMENT CRACKED AND FELL OUT CAUSING MINOR DAMAGE TO WHEEL
